MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130003V
Medical Device Problem Codes Use of Device Problem (1670); Component Missing (2306); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pneupac was stuck.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
One pneupac® parapac® ventilator was returned for analysis in poor condition.Upon visual inspection the relief alarm knob was missing, air mix switch was damaged, and the faceplate was bowed.The knob was confirmed to be missing but the unit was able to spin without it.Based on the evidence the complaint was confirmed with root cause being user interface.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8796305
Report Number3012307300-2019-03783
Device Sequence Number11179539
Product Code BTL
UDI-Device Identifier35019315074183
UDI-Public35019315074183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number130003V
Device Catalogue Number130003V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1